Our expert says:
I have seen and heard of situations like this where medication causes weight gain, and to be frank, fighting against this is going to be a losing battle most times. I think that your history, and the fact that you once were able to exercise and lose that much weight are proof to you that you CAN do it, but the medication you are on is a real critical factor here.
So the two things are: Firstly, are you training as much as you could? You know what it was like to train with success and so the current situation might be that you are not training as much as you might have once done. That would explain part of the problem, though I have feeling it's minor.
The second issue is that medication. Can your doctor not put you on medication that does not cause weight gain? Again, I have seen and experienced occasions where people do change medication and it has the desired effect. So I would speak very seriously with the doc about this - weight gain is not a side effect that you HAVE TO SUFFER, you can look at alternatives.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.